# SDR 03FDEA00602

- Difficulty date: April 24, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 38,732 hours, 24,471 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Main Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLT RECEIVED MAIN CARGO SMOKE ALARM SEC NR 3 C/W RED TABS AND LIGHT EXT.    A/C RECEIVED TO GATE NO FIRE OR SMOKE NOTED AT ARRIVAL.    INSPECTED MAIN CARGO DECK SEC NR 3 NO INDICATIONS OF FIRE .CAN AYY 5070 HAD APPX 180 LBS OF DRY ICE   MED EQUIP AT SECTION NR 3 RT.  PERF M.C. SMOKE DET SYS ADJ/TEST PER M.M. 26-16-001-5   OP'S CK'S NORMAL. R&R NR 3 SMOKE DET AS A PREC. PER M.M. 26-16-001-4, SYS OP'S CK'S OK   PER M.M. 26-16-001-5.
